Volume 8, 2002
A tribute to JL Lions
|Page(s)||345 - 374|
|Published online||15 August 2002|
Error Estimates for the Numerical Approximation of Semilinear Elliptic Control Problems with Finitely Many State Constraints
Dpt. Matemática Aplicada y Ciencias de la Computación,
E.T.S.I.I y T., Universidad de Cantabria, Av. Los Castros s/n,
39005 Santander, Spain; firstname.lastname@example.org.
The goal of this paper is to derive some error estimates for the numerical discretization of some optimal control problems governed by semilinear elliptic equations with bound constraints on the control and a finitely number of equality and inequality state constraints. We prove some error estimates for the optimal controls in the L∞ norm and we also obtain error estimates for the Lagrange multipliers associated to the state constraints as well as for the optimal states and optimal adjoint states.
Mathematics Subject Classification: 49J20 / 49K20 / 49M05 / 65K10
Key words: Distributed control / state constraints / semilinear elliptic equation / numerical approximation / finite element method / error estimates.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.